# SDR CALA2025072806977

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,723 hours, 29,486 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Part number: 146A7401Y21
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WASTE TANK COMP CORROSION AT DUMP CHUTE BASE BETWEEN S STA 847-867 REMOVED AND REPLACED  WASTE TANK DRAIN NEW PAN ASSY AT AFT CARGO WASTE TANK AT DUMP CHUTE BASE BETWEEN STA 847-867 IN REF SRM 51-40-02-0G-0 AND DWG 146A7401 ESFR TRANSACTION COMPLETED. FOUND EXFOLIATION OUT OF LIMITS AT WASTE TANK DRAIN PAN ASSY AT AFT CARGO DOOR BETWEEN STA 847 TO 867.
